# SDR MZZA96054

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15790
- Make and model: Boeing 727232
- Aircraft serial: 20644
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Condition: Corroded
- Location: Horiz Stab Te
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 'S' CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, SEVERE CORROSION WAS FOUND ON LEFT HORIZONTAL STABILIZER TE BEAM AT ELEV STATION 17.  THE CORRODED TRAILING EDGE BEAM WAS TREATED AND REPAIRED PE B727 SRM 51-10-6 AND 55-10-6.  REF: HANGAR NON ROUTINE REPAIR ITEM CARD NR 806962, (SEQ NR 03020).  (M)
